H. Vaezi, S. F. Rzaev, "Modulus of smoothness and theorems concerning approximation on compact groups", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 436101, 10 pages, 2003. https://doi.org/10.1155/S0161171203204269
Modulus of smoothness and theorems concerning approximation on compact groups
We consider the generalized shift operator defined by on a compact group , and by using this operator, we define spherical modulus of smoothness. So, we prove Stechkin and Jackson-type theorems.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.